Please use this identifier to cite or link to this item: https://observatorio.fm.usp.br/handle/OPI/2578
Title: One-dimensional point interaction with Griffiths' boundary conditions
Authors: COUTINHO, F. A. B.NOGAMI, Y.TOYAMA, F. M.
Citation: CANADIAN JOURNAL OF PHYSICS, v.90, n.4, p.383-389, 2012
Abstract: Griffiths proposed a pair of boundary conditions that define a point interaction in one dimensional quantum mechanics. The conditions involve the nth derivative of the wave function where n is a non-negative integer. We re-examine the interaction so defined and explicitly confirm that it is self-adjoint for any even value of n and for n = 1. The interaction is not self-adjoint for odd n > 1. We then propose a similar but different pair of boundary conditions with the nth derivative of the wave function such that the ensuing point interaction is self-adjoint for any value of n.
Appears in Collections:Artigos e Materiais de Revistas Científicas - FM/MPT
Artigos e Materiais de Revistas Científicas - LIM/01

Files in This Item:
File Description SizeFormat 
art_COUTINHO_One_dimensional_point_interaction_with_Griffiths_boundary_conditions_2012.PDF
  Restricted Access
publishedVersion (English)128 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.